# SDR HEEA079389

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N3116P
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- Aircraft time: 16,252 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Support
- Part number: 206323202
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG SUPPORT HAS CORROSION. REPLACED WITH SERVICEABLE PART.
